# SDR CALA9900077

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Fretting
- Location: Bs 1147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION BEAM OUTER CHORD FRETTING ON FIXED T/E STRUCTURE ON LT SIDE AT STA 1147.  A REPAIR WAS INSTALLED IAW SRM 53-00-71 AND ECRA 5352-01011.
